# SDR C2XA00IA367

- Difficulty date: October 7, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3035060
- Condition: Malfunctioned
- Location: 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH-DURING FLIGHT 3884 THE CREW REPORTED EXTREMELY STRONG JET FUEL FLAMES WHEN THE ANTI-ICE SYSTEM WAS ACTIVATED. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE FUEL NOZZLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
